Alert archive / Illinois / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 39, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 15, 2009, 6:26 PM CDT for Logan County, Menard County, Sangamon County, Illinois. It was in force for 30 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2009, 6:26 PM CDT (23:26 UTC)
- Expired
- May 15, 2009, 6:56 PM CDT
- In force
- 30 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Logan County, IL, Menard County, IL, Sangamon County, IL
The radar
The Lincoln radar (KILX), 21 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 6:40 PM CDT | TSTM WND GST 50 | Sherman, IL | 50 MPH WINDS AND PEA SIZE HAIL REPORTED AT MILE MARKER 105 ON INTERSTATE 55. |
| May 15, 6:45 PM CDT | TSTM WND DMG | Williamsville, IL | POWER POLES DOWN ON THE EAST SIDE OF WILLIAMSVILLE...EXTENDING EAST FOR A QUARTER MILE |
| May 15, 7:00 PM CDT | HAIL 1 | 2 Sw Athens, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 2:39 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.4 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1235 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KILX 152326 SVRILX ILC107-129-167-160015- /O.NEW.KILX.SV.W.0039.090515T2326Z-090516T0015Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 626 PM CDT FRI MAY 15 2009 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN LOGAN COUNTY IN CENTRAL ILLINOIS... SOUTHEASTERN MENARD COUNTY IN CENTRAL ILLINOIS... NORTHERN SANGAMON COUNTY IN CENTRAL ILLINOIS... * UNTIL 715 PM CDT. * AT 626 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES SOUTH OF ATHENS...OR ABOUT 9 MILES NORTH OF SPRINGFIELD...AND WAS MOVING NORTHEAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... WILLIAMSVILLE... ELKHART... CORNLAND... MOUNT PULASKI... LINCOLN... ANOTHER LOCATION IN THIS WARNING IS...SHERMAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 4019 8941 4002 8917 3979 8977 3991 8982 TIME...MOT...LOC 2326Z 235DEG 30KT 3992 8968 $$ CHURCHILL
2 follow-up statements
000 WWUS53 KILX 152346 RRA SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 646 PM CDT FRI MAY 15 2009 ILC107-129-167-160015- /O.CON.KILX.SV.W.0039.000000T0000Z-090516T0015Z/ SANGAMON IL-MENARD IL-LOGAN IL- 646 PM CDT FRI MAY 15 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR SOUTHERN LOGAN...EASTERN MENARD AND NORTHERN SANGAMON COUNTIES... AT 637 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WILLIAMSVILLE...OR 13 MILES NORTH OF SPRINGFIELD...MOVING NORTHEAST AT 35 MPH. LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... BROADWELL...LINCOLN AND MOUNT PULASKI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 3999 8966 4019 8941 4002 8917 3986 8959 TIME...MOT...LOC 2347Z 235DEG 30KT 4000 8949 $$ CHURCHILL
000 WWUS53 KILX 152356 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 656 PM CDT FRI MAY 15 2009 ILC107-129-167-160006- /O.CAN.KILX.SV.W.0039.000000T0000Z-090516T0015Z/ SANGAMON IL-MENARD IL-LOGAN IL- 656 PM CDT FRI MAY 15 2009 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LOGAN...EASTERN MENARD AND NORTHERN SANGAMON COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER APPEARED TO BE SEVERE. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT. LAT...LON 3999 8966 4019 8941 4002 8917 3986 8959 TIME...MOT...LOC 2356Z 235DEG 30KT 4004 8941 $$ CHURCHILL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 3:03 PM CDT, 3 hours 23 minutes earlier.
Area forecast discussion, May 15, 3:03 PM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION...CORRECTED HAZARD SECTION... NATIONAL WEATHER SERVICE LINCOLN IL 303 PM CDT FRI MAY 15 2009 .DISCUSSION... ISSUED 303 PM CDT FRI MAY 15 2009 SHORT TERM...TONIGHT THROUGH MONDAY... MOST OF THE SHORT TERM FOCUS IS PACKED INTO THE FIRST 12 HOURS. SURFACE LOW NEAR KANSAS CITY HAS A WARM FRONT EXTENDING EASTWARD ALONG THE INTERSTATE 72 CORRIDOR THROUGH ILLINOIS. INSTABILITY ON THE 18Z LINCOLN SOUNDING SUPPORTIVE OF HAIL...AND THE LOW LEVEL WIND PROFILE THROUGH THE LOWEST 2-3 KM ARE SUPPORTIVE OF SUPERCELLS. THIS THREAT WILL BE ENHANCED NEAR THE WARM FRONT. IN ADDITION...AIRMASS IS VERY MOIST AND THUNDERSTORMS SHOULD CONTINUE TO BLOSSOM UNTIL THE ASSOCIATED UPPER TROUGH MOVES THROUGH AFTER MIDNIGHT. WITH THE EXCESSIVE RAINFALL THAT HAS ALREADY FALLEN IN THE NORTH...AND THE EXPECTED HEAVY RAINFALL TONIGHT...WILL CONTINUE THE FLASH FLOOD WATCH AND EXTEND IT SOUTHWARD TOWARD INTERSTATE 70 IN SOUTHEASTERN ILLINOIS. EVEN THE AREAS THAT MISSED OUT ON THE RAIN TODAY HAVE NEARLY SATURATED GROUND FROM THE RECENT HEAVY RAINS. IN ADDITION TO THE FLASH FLOOD THREAT...MAJOR FLOODING OF SEVERAL OF THE AREA RIVERS WILL BE LIKELY. WILL CARRY A CHANCE OF PRECIPITATION IN THE SOUTHEAST SATURDAY MORNING...AFTERWHICH DRIER HIGH PRESSURE WILL BRING MAINLY SUNNY/CLEAR SKIES THROUGH THE FIRST PART OF NEXT WEEK. LOWS SATURDAY NIGHT AND SUNDAY NIGHT WILL BE QUITE COOL...IN THE 40-45 RANGE. LONG TERM...TUESDAY THROUGH FRIDAY... FAIRLY QUIET PERIOD EXPECTED NEXT WEEK AT AN UPPER RIDGE MIGRATES FROM THE ROCKIES EASTWARD INTO THE SOUTHERN STATES BY FRIDAY. HOWEVER...A COUPLE OF FEATURES WORTHY OF NOTE. THE DETERMINISTIC MODEL GUIDANCE...ESPECIALLY THE 00Z ECMWF...APPEARS TO BE TOO AMPLIFIED WITH THE FAST UPPER FLOW ACROSS THE NORTHERN CONUS TUE-FRI. A LESS AMPLIFIED SOLUTION WOULD FAVOR A COLD FRONT POSSIBLY FLIRTING WITH NORTHERN IL TUESDAY NIGHT OR WEDNESDAY BEFORE RETREATING BACK NORTH. THE NEXT BETTER SHOT MAY BE BY NEXT FRIDAY... BUT WILL KEEP POPS IN THE SLIGHT CHANCE RANGE FOR NOW. 04 && .AVIATION... ISSUED 1250 PM CDT FRI MAY 15 2009 SHOWERS AND THUNDERSTORMS THAT HAVE BEEN AFFECTING PIA SINCE AROUND SUNRISE THIS MORNING WITH VSBYS AS LOW AS AROUND A MILE WITH HEAVY RAIN WILL EVENTUALLY SPREAD ENE BACK TO BMI BY MID/LATE AFTERNOON. AREAS FURTHER SOUTH ALONG I-72 WITH SEE ISOLATED TO SCATTERED CONVECTION THIS AFTERNOON AND HAVE VCTY TO COVER THAT AT SPI...DEC AND CMI. WAVES OF SHOWERS AND THUNDERSTORMS EXTEND FROM THE IL RIVER VALLEY OF NORTHERN IL WSW ACROSS NORTHERN MO INTO FAR SE NEBRASKA AND FAR NE KANSAS. THIS CONVECTION NEAR 850 MB WARM FRONT AND SHORT WAVE ALONG IA/MO BORDER. CONVECTION NORTH OF SURFACE WARM FRONT EXTENDING FROM JUST SOUTH OF I-72 TO NORTH OF I-70 IN NORTHERN MO TO 1007 MB LOW PRESSURE ALONG THE EASTERN KS/NE BORDER. SURFACE WARM FRONT LIFTS NORTH ACROSS CENTRAL IL DURING THIS AFTERNOON WITH EAST WINDS 10 TO 15 KTS SHIFTING SOUTH WITH PASSAGE OF WARM FRONT. MEANWHILE A COLD FRONT FROM WESTERN MN INTO EASTERN NEBRASKA AND CENTRAL KS TO SPREAD EAST OVER CENTRAL IL OVERNIGHT. COLD FRONT WILL LIKELY BRING A BAND OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAINS LASTING SEVERAL HOURS TONIGHT AS IT PRESSES SE ACROSS IL OVERNIGHT. SHOWERS/THUNDERSTORMS TO DIMINISH FROM NW TO SE BETWEEN 07Z-11Z. LOW CEILINGS AROUND 1K FT BEHIND COLD FRONT FOR LATER TONIGHT/EARLY SAT MORNING. LOW CLOUDS TO LIFT AND SCATTERED OUT DURING MID/LATE SAT MORNING AS BREEZY NW WINDS FILTER DRIER AIR INTO IL AS CANADIAN HIGH PRESSURES SETTLES INTO THE MIDWEST. HUETTL && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR... ILZ027>031-036-038-040>057-061. &&
Hazardous weather outlook, May 15, 2:30 PM CDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 230 PM CDT FRI MAY 15 2009 ILZ027>031-036>038-161200- FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 230 PM CDT FRI MAY 15 2009 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING. SOME OF THE STORMS MAY REACH SEVERE LEVELS INTO THIS EVENING... WITH DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO WILL BE POSSIBLE FROM PEORIA SOUTH. VERY HEAVY RAINFALL IS ALSO EXPECTED THROUGH THIS EVENING AND RAINFALL AMOUNTS MAY REACH BETWEEN 1.5 TO 3 INCHES...WITH LOCAL 3 TO 5 INCH AMOUNTS POSSIBLE. THIS RAIN FALLING ON ALREADY SATURATED SOILS...WILL AGGRAVATE ONGOING FLOODING PROBLEMS ACROSS THE AREA. SHOWERS AND THUNDERSTORMS WILL SHIFT SOUTHEAST OF THE AREA AFTER 3 AM TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MANY AREA RIVERS WILL REMAIN AT OR ABOVE FLOOD STAGE FOR THE NEXT SEVERAL DAYS. IN PARTICULAR...THE ILLINOIS...MACKINAW...AND SPOON RIVERS WILL EXPERIENCE FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 AND 10 PM. ILZ040>057-061>063-066>068-071>073-161200- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MASON- MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCHUYLER-SCOTT- SHELBY-VERMILION- 230 PM CDT FRI MAY 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS LATE THIS AFTERNOON AND EVENING NORTH OF I-70 AND SOUTH OF I-70 TONIGHT...AS A COLD FRONT PUSHES EAST ACROSS THE AREA. SOME OF THE STORMS MAY REACH SEVERE LEVELS...WITH DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE NORTH OF I-70. LOCALLY HEAVY RAINFALL MAY DEVELOP...AND FALL ON ALREADY SATURATED SOILS. ANY ONGOING FLOODING PROBLEMS ACROSS THE AREA WILL LIKELY BE AGGRAVATED. SHOWERS AND THUNDERSTORMS WILL SHIFT SOUTHEAST OF THE AREA EARLY SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MANY AREA RIVERS WILL REMAIN AT OR ABOVE FLOOD STAGE FOR THE NEXT SEVERAL DAYS. IN PARTICULAR...THE ILLINOIS...SANGAMON... LITTLE WABASH...AND EMBARRAS RIVERS WILL EXPERIENCE FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 5 PM AND 1 AM. HUETTL
In the hours before
Local storm report, May 15, 6:13 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
613 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM HAIL 1 NNW MOUNT PULASKI 40.02N 89.29W
05/15/2009 M1.00 INCH LOGAN IL TRAINED SPOTTER
0609 PM FLASH FLOOD 2 N CANTRALL 39.96N 89.68W
05/15/2009 SANGAMON IL NWS EMPLOYEE
WATER OVER ROAD ON HIGHWAY 29.
&&
MLK/BROLocal storm report, May 15, 6:16 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
616 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM TSTM WND GST LATHAM 39.97N 89.16W
05/15/2009 E60 MPH LOGAN IL EMERGENCY MNGR
&&
MLK/BROSpecial weather statement, May 15, 6:16 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 616 PM CDT FRI MAY 15 2009 ILZ037-041-048-051-160015- MASON-MENARD-SANGAMON-TAZEWELL- 616 PM CDT FRI MAY 15 2009 ...SIGNIFICANT WEATHER ALERT FOR EASTERN MASON...MENARD... NORTHWESTERN SANGAMON AND SOUTHWESTERN TAZEWELL COUNTIES UNTIL 715 PM CDT... AT 613 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MANITO TO PLEASANT PLAINS...MOVING EAST AT 45 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. PEOPLE IN MASON...MENARD...SANGAMON AND TAZEWELL COUNTIES...INCLUDING THE CITIES OF PETERSBURG...EASTON...PLEASANT PLAINS...MANITO... GREENVIEW...ATHENS...MASON CITY...GREEN VALLEY AND SHERMAN...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 4047 8961 3985 8960 3976 8996 4045 8991 TIME...MOT...LOC 2316Z 268DEG 37KT 4041 8978 3981 8984 CHURCHILL
Local storm report, May 15, 6:18 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
618 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM HEAVY RAIN HENRY 41.11N 89.36W
05/15/2009 M2.25 INCH MARSHALL IL EMERGENCY MNGR
24 HOUR REPORT OF 2.25 INCHES OF RAIN.
&&
MLK/BROLocal storm report, May 15, 6:21 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
621 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HEAVY RAIN 1 NNW LINCOLN 40.16N 89.37W
05/15/2009 M0.95 INCH LOGAN IL MESONET
0.95 INCHES OF RAIN IN LAST 30 MINUTES. COCORAHS REPORT.
&&
MLK/BROLocal storm report, May 15, 6:25 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
625 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN VIRGINIA 39.95N 90.21W
05/15/2009 M1.72 INCH CASS IL CO-OP OBSERVER
SINCE 7 AM THIS MORNING.
&&
MLK/BROThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 9:03 AM CDT | Flash Flood Warning | ILX | Fulton, Knox | 6 hr |
| May 15, 10:28 AM CDT | Flash Flood Warning | ILX | Knox, Peoria, Stark | 5 hr |
| May 15, 10:55 AM CDT | River Flood Warning | ILX | Fulton | 6 days |
| May 15, 10:58 AM CDT | River Flood Warning | ILX | McLean, Tazewell, Woodford | 56 hr |
| May 15, 11:32 AM CDT | Areal Flood Advisory | ILX | Fulton, Marshall, Peoria, Tazewell, Woodford | 6 hr |
| May 15, 2:35 PM CDT | Flash Flood Warning | ILX | Fulton, Knox, Peoria, Stark | 6 hr |
| May 15, 2:38 PM CDT | Special Weather Statement | ILX | Schuyler | 67 min |
| May 15, 3:32 PM CDT | Flash Flood Warning | ILX | Fulton, Schuyler | 6 hr |
| May 15, 3:45 PM CDT | Tornado Warning | ILX | Cass, Morgan, Scott | 45 min |
| May 15, 4:00 PM CDT | River Flood Warning | ILX | Cass, Mason | 9 days |
| May 15, 4:17 PM CDT | Flash Flood Warning | ILX | Marshall, Peoria, Tazewell, Woodford | 6 hr |
| May 15, 4:25 PM CDT | Tornado Warning | ILX | Cass, Morgan | 35 min |
| May 15, 4:47 PM CDT | Areal Flood Advisory | ILX | Mason, Tazewell | 6 hr |
| May 15, 4:49 PM CDT | Tornado Warning | ILX | Cass, Menard, Sangamon | 26 min |
| May 15, 5:14 PM CDT | Tornado Warning | ILX | Logan, Menard, Sangamon | 46 min |
| May 15, 5:25 PM CDT | Areal Flood Advisory | ILX | McLean, Tazewell, Woodford | 6 hr |
| May 15, 5:38 PM CDT | Areal Flood Advisory | ILX | Cass, Mason, Menard | 6 hr |
| May 15, 5:40 PM CDT | Tornado Warning | ILX | Logan, Macon, Sangamon | 50 min |
| May 15, 5:46 PM CDT | Flash Flood Warning | ILX | McLean, Tazewell, Woodford | 5 hr |
| May 15, 5:54 PM CDT | Flash Flood Warning | ILX | Cass, Logan, Mason, Menard, Morgan, Sangamon and 2 more | 6 hr |
| May 15, 5:58 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 47 min |
| May 15, 6:06 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 54 min |
| May 15, 6:11 PM CDT | Tornado Warning | ILX | Macon | 35 min |
| May 15, 6:16 PM CDT | Special Weather Statement | ILX | Mason, Menard | 59 min |
| May 15, 6:27 PM CDT | Flash Flood Warning | ILX | DeWitt, Macon | 6 hr |
| May 15, 6:38 PM CDT | Tornado Warning | ILX | Champaign, Vermilion | 31 min |
| May 15, 6:42 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, Sangamon | 48 min |
| May 15, 6:42 PM CDT | Tornado Warning | ILX | Champaign, Macon, Piatt | 48 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.